# SDR 2007UALA03816

- Difficulty date: September 20, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 49,685 hours, 18,380 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EVACUATION SLIDE RELEASE CABLE FOUND DISCONNECTED FROM QUICK RELEASE PIN.
